# SDR ASAA2015041511372

- Difficulty date: April 15, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 31,174 hours, 9,662 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A2301
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE VAPOR BARRIER RT W/W FWD BULKHEAD, METAL AREA BEHIND "B" RES.  ACFT GROUNDED.  CUT OUT DAMAGE, FABRICATED AND INSTALLED CAT "B" REPAIR IAW SRM 57-10-10-2R-3, REPAIR 3, DET 2.  INSPECTION THRESHOLD IS 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLED.  REPEAT INSPECTION INTERVAL IS 36,000 FLIGHT CYCLES.  ITEM IS AN "AT TASK" ENTRY, MIG 57 AND MIG 23B COMPLETED AND ATTACHED.
